# SDR 2002UALA00229

- Difficulty date: February 7, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,830 hours
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1540 ABOVE STRINGER 25L FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR ON FRAME.
